I'm on quite a few heart meds and very recently started to show large bruises. I haven't knowingly knocked myself so wondering if its just another side effect. It takes up to 5 weeks to completely clear. Just wondering if others get this? Thanks
Bruising: I'm on quite a few heart meds... - British Heart Fou...
British Heart Foundation
Yes I get bruising look like I have been in a boxing ring sometimes !
Are you on blood thinners that is one that can cause it as well as some others but I think you will find this is common and the Consultant actually warned me about the bruising but told me it was harmless and just a side effect and nothing to worry about x
Thank you. Yes I'm on blood thinners so they must be the cause! So many side effects from the drugs!
Hi Dossy. Yes, I am exactly the same. I am on Heart Tablets including Aspirin and Wafarin and I absolutely hate the bruising especially in this Weather!! At the moment, I have about 5 on the top of my leg and a Corker of one on my left arm at the top. Nowhere where I could have possibly bumped it either. It is very annoying sometimes but am going to check with my Doctor soon about it. I understand completely where you are coming from!!
Yes, they don't look good in tjis weather especially. They are, like yours, in placed where I couldn't have knonked myself.Just noticed today bulging veins in hands now!
I hate this bruising Dossy. I really do. I've got protruding Veins in my Hands as well. I am wondering whether it's all to do with getting older maybe and the Skin Thinning!! Who knows?? I am going to ask my Doctor though, if you can get through to them these days that is i.e. Covid. Last time I looked it was all to be done Online. I really don't know. Just guessing really!!
Yep as everyone else has said, I was one big bruise a year ago after I started all the meds following the heart attack and stents also had lots of joint pains but now down the line a year, all joint pains and bruising virtually disappeared. Do lots of walking up to around five miles but a fast 1.5 mile walk everyday.
Thank you. It's encouraging to hear joint pain disappeared as that is a problem too especially in legs that ache and sometimes burning effect and feel heavy at times making walking uncomfortable at times
Joint and muscular pain can be caused by Statins if you have been prescribed them.
Yes! I was on 80mg of Atorvastatin but 2 weeks ago changed to Simvastatin to see if things improved. Started on 20mg with a view to gradually increasing the dose. Too earlier to access properly as current dose is very low at the moment
If you are on warfarin your INR may be too high. Make sure you get it checked regularly. Either way if it’s new bruising worth talking to your GP
I just take low dose aspirin and I find bruises appear somewhere a lot of the time
I am on Clopidogrel as one of my many medications and it is known to result in bruising. I look as though I am abused or something!! I was told not to worry because it shows that the medication is working. It is an anti-platelet drug with a stronger effect than low dose aspirin, which is why the bruising appears so quickly and so extensively.
Said to me , just cosmetic. Nothing to worry about. Some feel tender too on lower legs
I've been on Rivaroxaban since last November:- yes, I too seem to have bruising popping up here, there & everywhere. I'm also having bloods checked regularly, as in past few months, my Platelet count has been dropping. I also notice tiny red blood spots on my feet & lower legs, I have reported it. Now have thromboceytopaenia. Could be the meds, could be the Covid jab (Astra), could be neither??? I too, hate taking drugs, but I am grateful at the same time.
Yes I used to bruise easily anyway but now I bruise all the time. GP says it's caused by aspirin I'm on.
Hi Dossy. Hope you are well. I posted something similar last week about the weird and wonderful bruises i am getting after my heart attack 3 months ago. The problem is ticagralor(blood thinner) but how a wise person put it to me was "the bruises are a sign that tablets are doing their job so wear ur bruises with pride and play a 'wonder how i got that game'. "Also only on those for a year then it will be the asprin so hold tight xx
I am bruising like a peach for no apparent reason. Taking Ticagrelor 90 mgs twice a day and my GP is aware and says this is the reason. I just laugh now and wear appropriate clothing to cover the worst days.
Yip me too plus asprin. Harder to hide in this weather but oh well x
I am on quite an assortment including Aspirin and no matter how careful I am end up looking like I have been fighting, lol.
Hi every morning i wake up i have a look to see what new bruises i have some of them are big ,the heart people at the hospitial tell me its a good sign,it says the tablets are working
Probably, as you say due to blood thinning medication (though low dose aspirin on it's own shouldn't cause extensive bruising with no trauma) but might be worth having your platelets and full blood count checked if this hasn't been done recently.
Not what you're looking for?
You may also like...
many bruises all over every day ,currently I’ve 38. I know it’s probably the aspirin but do others...
thinners I'm now on? Tricagrelor.
Not an expert on the side effects I'm afraid
So I'm just thinking
that I am getting a lot of bruising even if I just bump into something. my side looks as tho I've...
stop is that I bruise very easily. I can knock myself quite lightly and it will come up in a nasty...
Hi just wondered if anyone has experienced severe bruising from meds taken after ha I had ha in...